# SDR UALA2011102505773

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,996 hours, 9,195 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN AFT CABIN GALLEY, RETURNED TO FIELD.  ODOR DESCRIBED AS A RUBBER SMELL.  THAT ODOR MOST PREVALENT IN AREA OF ROW 35.  CREW HAD MADE A SLIGHT INCREASE IN CABIN TEMPS JUST PRIOR TO REPORT OF ODOR FROM CABIN.   RECIRCULATION FILTERS WERE REPLACED, UPPER AND LOWER.  DUCTING PLENUM FOUND CLEAN.  NO ABNORMAL ODORS DURING CHECKS.  FOUND WARMING OVEN W31 DIRTY, BURNED COOKIE IN OVEN.  CLEANED OVEN W31 AND W32 OVEN WARMER.  FOUND NOTE ON WALL FROM F/A, H42 COFFEE WARMER AFT BURNER INOPERATIVE, FOUND COFFEE POT HOT AND LIGHT INOPERATIVE.  REPLACED LAMP AND COVER, OPS CHECKED GOOD.  WARMER WORKS NORMAL.  RAN ENGINE AT HIGH POWER WITH PACKS AND RECIRCULATION FAN ON AND OFF.  FULL GALLEY POWER ON WITH OVENS ON.  NO BURNING RUBBER ODORS NOTED DURING OR AFTER ENGINE RUNS.
